IF YOUR GUT CHANGED ON HRT

Diarrhea since starting HRT. Normal?

It's unsettling when your gut changes. The NHS lists it as a known side effect.

WHERE IT SHOWS UP

It's on the NHS side effect lists

HOW COMMON

None, or mild

The NHS says it's common to have no side effects at all, or only mild ones.

HOW LONG IT LASTS

Often a few weeks

The NHS says estrogen side effects often go away after a few weeks. For progestogen, it says they usually do. Any side effects usually improve over time.

IS IT THE HRT?

It may not be the cause

The NHS points out that HRT side effects can look like menopause symptoms. So the HRT may not be what's behind it.

WHEN TO GET IT CHECKED

When to get it checked

Bring this to your appointment

Questions for your doctor

Get free early access

A simple tracker for women on HRT: log doses and symptoms in 30 seconds a day, watch how things change week by week, and bring a one-page summary to your doctor. Plus a free checklist for your next appointment.

Free. One email when it's ready. No spam, unsubscribe anytime. Privacy
Getting ready for an appointment? Get the free doctor-visit checklist →

As slides

Diarrhea since starting HRT. Normal?It's on the NHS side effect listsNone, or mildOften a few weeksIt may not be the causeWhen to get it checkedQuestions for your doctor

Sources

General information, not medical advice.